# SDR 9806099950

- Difficulty date: April 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9346
- Make and model: Doug DC-9-32
- Aircraft serial: 47376
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Activated
- Location: Lavatory
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FORWARD LAVATORY SMOKE DETECTOR ACTIVATED ON APPROACH.  FLIGHT CREW DECLARED AN EMERGENCY AND AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED WIRING AND ELECTRICAL SYSTEMS.  ALL SYSTEMS CHECKED NORMAL.  DISCREPANCY COULD NOT BE DUPLICATED.
